Download this issue
 Download this issue For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
 
Other MSP Journals
An $r^p$-weighted local energy approach to global existence for null form semilinear wave equations
1–9

Michael Facci, Alex McEntarrfer and Jason Metcalfe

Cones and ping-pong in three dimensions
11–28

Gabriel Frieden, Félix Gélinas and Étienne Soucy

Euclidean and affine curve reconstruction
29–63

Jose Agudelo, Brooke Dippold, Ian Klein, Alex Kokot, Eric Geiger and Irina Kogan

Biological models, monotonicity methods, and solving a discrete reaction-diffusion equation
65–84

Carson Rodriguez and Stephen B. Robinson

Edge-determining sets and determining index
85–106

Sally Cockburn and Sean McAvoy

The adjacency spectra of some families of minimally connected prime graphs
107–120

Chris Florez, Jonathan Higgins, Kyle Huang, Thomas Michael Keller and Dawei Shen

Linear maps preserving the Lorentz spectrum of $3 \times 3$ matrices
121–152

Maria I. Bueno, Ben Faktor, Rhea Kommerell, Runze Li and Joey Veltri

Lattice size in higher dimensions
153–162

Abdulrahman Alajmi, Sayok Chakravarty, Zachary Kaplan and Jenya Soprunova

On the joint evolution problem for a scalar field and its singularity
163–182

Aditya Agashe, Ethan Lee and Shadi Tahvildar-Zadeh